MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534630
Medical Device Problem Codes Break (1069); Difficult or Delayed Positioning (1157); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter's facility address is (b)(6) specialist centre; reported here as the address exceeded character limit for designated field.Block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter break.Block h11: an advanix biliary stent was received for analysis.Visual examination of the returned device found the guide catheter was detached, the stent suture hole and push catheter suture hole were torn.Microscopic inspection was performed, and it was found that the stent was damaged.No other damages were noted to the stent and delivery system.The reported event of stent difficult to deploy was confirmed.The returned guide catheter detachment may have been caused by the tortuosity of the procedure, handling of the device, the manipulation or technique used by the physician limited the performance of the device and contributed to the observed problems.Taking all available information into consideration, the investigation concluded that the reported event and observed damages were likely due to factors encountered during the procedure.Therefore, the most probable cause of the reported event is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex rx delivery system was to be implanted in the common bile duct during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2025.The patient's anatomy was tight.During the procedure, the advanix biliary stent was difficult to deploy.Another advanix device was used to complete the procedure.There were no patient complications reported as a result of this event.Note: this complaint has been deemed mdr reportable event based on the investigation result which revealed that the guide catheter was detached.Please see block h11 for the full investigation details.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22030707
Report Number3005099803-2025-02189
Device Sequence Number8160900
Product Code FGE
UDI-Device Identifier08714729787181
UDI-Public(01)08714729787181(17)261031(10)35276986
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K203162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534630
Device Catalogue NumberM00534630
Device Lot Number0035276986
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown